# SDR DL738080171

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 18,298 hours, 12,477 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part serial: 888849
- Condition: Sluggish
- Location: Nr 2 Engine
- Part time: 18,344 hours, 12,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF COMPLIED W/QRH PROCEDURE WILL NOT RESET DIVERTED FLT TO ATL NOTE; ATTEMPTED RESET AT FL300 WITH CRUISE POWER SET APPROX 80 PERCENT N1.  NO ENGINE OR WING ANTI-ICE WAS ON AT TIME OF TRIP.  REMOVED AND REPLACED HIGH STAGE VALVE PER MM.  LEAK CHECK GOOD, CHECKOUT OF HIGH STAGE, PRECOOLER AND PRSOV PER ERA 46272514MA CHECKS GOOD.
